# SDR UHLA2009011400165

- Difficulty date: January 14, 2009
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N638RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000053
- Aircraft time: 11,420 hours, 7,236 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION ON SHEAR PANEL BETWEEN FR87 TO FR88 ON CENTER.  REPLACED SHEAR PANEL IAW SRM 51-42-01 AND 51-43-03.
